Some unsolved problems
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France no. 25  (1971), p. 159-164
@incollection{MSMF_1971__25__159_0,
     author = {Narkiewicz, W\l adys\l aw},
     title = {Some unsolved problems},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     pages = {159-164},
     zbl = {0217.03102},
     mrnumber = {57 \#5943},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__25__159_0}
}
Narkiewicz, W. Some unsolved problems, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 159-164. doi : 10.24033/msmf.48. http://www.numdam.org/item/MSMF_1971__25__159_0/

[1] L. Carlitz. - A characterization of algebraic number fields with class number two, Proc. Amer. Math. Soc. 11 (1960), 391-392. | MR 22 #2603 | Zbl 0202.33101

[2] L. Claborn. - Specified relations in the ideal group, Mich. Math. J. 15 (1968) 249-255. | MR 37 #4057 | Zbl 0159.33302

[3] E. Fogels. - Zur Arithmetik quadratischer Zahlenkörper, Wiss. Abh. Univ. Riga, Abt. 1, (1943), 23-47. | MR 9,175g | Zbl 0061.05804

[4] W. Narkiewicz. - On algebraic number fields with nonunique factorization, Coll. Math. 12 (1964), 59-67. | MR 30 #77 | Zbl 0127.26503

[5] W. Narkiewicz. - II, ibid. 15 (1966), 49-58. | MR 33 #2621 | Zbl 0148.27801

[6] W. Narkiewicz. - On polynomial transformations, Acta Arithmetica 7 (1962), 241-249, 8(1962), 11-19. | Zbl 0125.00901

[7] W. Narkiewicz. - On a class of arithmetical convolutions, Coll. Math. 10 (1963), 81-94. | MR 28 #2994 | Zbl 0114.26502

[8] W. Narkiewicz. - On natural numbers having unique factorization in a quadratic number field, Arta Arithm. 12 (1966), I-22. | MR 34 #1301 | Zbl 0147.31001

[9] W. Narkiewicz. - II, ibid. 13 (1967) 123-129. | MR 36 #5101

[10] W. Narkiewicz. - A note on factorizations in quadratic fields, ibid. 15, (1968) 19-22. | MR 38 #2122 | Zbl 0179.07703

[11] W. Narkiewicz. - On distribution of values of multiplicative functions in residue classes, ibid. 12 (1967), 269-279. | MR 35 #156 | Zbl 0147.29802

[12] W. Narkiewicz. - Factorization of natural numbers in some quadratic number fields, Coll. Math. 16 (1967), 257-268. | MR 35 #163 | Zbl 0163.05002

[13] J.E. Olson. - A combinatorial problem on finite abelian groups, J. Numb. Th. 1 (1969), 8-10. | MR 38 #5922 | Zbl 0169.02003

[14] P. Rémond. - Étude asymptotique de certaines partitions dans certains semi-groupes, Ann. Scient. Éc. Norm. Sup. 83 (1966), 343-410. | Numdam | MR 36 #6386 | Zbl 0157.09602